Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have discomfort in throat, feeling of pulled muscle in sternum and shoulder blade. Taken muscle relaxants

I m more than sure that i suffer from TMJ & somedays , like today I feel as if my throat muscle is twisted on the left side, I also have like a pulled muscle on the left had side of my sternum & on my left shoulder blade. have just taken 2 muscle relaxants, can this help? I have an appointment with a specialised TMJ/ malocclusion team on thursday.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Barbsm,
Thanks for writing our query.

It will be helpful if you write the names of the muscle relaxants you have already taken.

I would suggest that you should get an X-Ray of your neck to rule out the possibility of cervical spondylosis.

Also add a pain killer like Ibuprofen one tablet twice a day after meals along with an antacid like Omeprazole 20 mg along with the muscle relaxant.

I hope this is helpful to you.
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor